# SDR A6WA201845763

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 IS CRACKED IN 2 SPOTS ON THE FWD SIDE JUST ABOVE AND BELOW STRINGER 9L. REPAIRED THE FRAME.
